# SDR USAABB00085

- Difficulty date: July 3, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pin
- Condition: Faulty
- Location: Slat Pdu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 94 - EN ROUTE CLT-LGW - CREW RECEIVED THE AURAL WARNING HORN FOR TAKEOFF CONFIGURATION WARNING.  CREW ALSO RECEIVED CONFIG LGHT AND THE EICAS MESSAGE ''FLAPS.''  MAINTENANCE REPLACED THE PSEU AND THE R215 RELAY.  ON THE SUBSEQUENT FLIGHT (FL 33), THE CREW ABORTED TAKEOFF FOR THE SAME MESSAGES/WARNINGS.  MAINTENANCE REPAIRED PIN 5 (D2296) ON THE OUTBOARD LEADING EDGE SLATS POWER DRIVE UNTI POSITION TRANSMITTER NR 2.  (M)
